Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 1, NWS Jackson, MS

January 13, 2006Holmes County, Mississippi

NWS Jackson, MS issued this tornado warning at Jan 13, 2006, 3:41 AM CST for Holmes County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 13, 2006, 3:41 AM CST (09:41 UTC)
Expired
Jan 13, 2006, 4:15 AM CST
In force
34 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 13, 2:14 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 130941
TORJAN
MSC051-131015-
/O.NEW.KJAN.TO.W.0001.060113T0941Z-060113T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
341 AM CST FRI JAN 13 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  HOLMES COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF DURANT

* UNTIL 415 AM CST

* AT 341 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COXBURG...
  OR ABOUT 15 MILES SOUTHEAST OF BELZONI...MOVING NORTHEAST AT 45
  MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  LEXINGTON BY 355 AM CST
  9 MILES NORTHWEST OF DURANT BY 405 AM CST

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3312 9037 3298 9020 3307 8985 3322 8975
      3330 9000

$$

BYB
2 follow-up statements
000 
WWUS54 KJAN 130956
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
356 AM CST FRI JAN 13 2006

MSC051-131015-
/O.CON.KJAN.TO.W.0001.000000T0000Z-060113T1015Z/
HOLMES MS-
356 AM CST FRI JAN 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR HOLMES
COUNTY...

AT 355 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LEXINGTON...OR
ABOUT 14 MILES WEST OF DURANT...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  I-55 EXIT 164 AT WEST AND 8 MILES NORTHWEST OF WEST BY 415 AM CST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 AM CST FRIDAY MORNING FOR NORTHEAST
LOUISIANA AND MISSISSIPPI.

LAT...LON 3316 9028 3303 9003 3311 8990 3322 8975
      3330 9000

$$

BYB
000 
WWUS54 KJAN 131017
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CST FRI JAN 13 2006

MSC051-131025-
/O.EXP.KJAN.TO.W.0001.000000T0000Z-060113T1015Z/
HOLMES MS-
416 AM CST FRI JAN 13 2006

...THE TORNADO WARNING FOR HOLMES COUNTY WAS ALLOWED TO EXPIRE AT 
415 AM CST...

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CST FRIDAY FOR 
HOLMES COUNTY. HOWEVER...A TORNADIC CIRCULATION HAS EXITED 
NORTHEASTERN HOLMES COUNTY AND THE TORNADO WARNING WAS ALLOWED TO 
EXPIRE.

LAT...LON 3316 9028 3303 9003 3311 8990 3322 8975
      3330 9000

$$

BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 13, 3:14 AM CST, 27 minutes earlier.

Area forecast discussion, Jan 13, 3:14 AM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
314 AM CST FRI JAN 13 2006

.DISCUSSION...TODAY THROUGH SATURDAY...SQUALL LINE CURRENTLY MOVING
THROUGH OUR CWA ASSOCIATED WITH A COLD FRONT THAT EXTENDS SOUTH FROM
A LOW IN SOUTHERN ILLINOIS TO SOUTHEAST ARKANSAS INTO LOUISIANA. A
TORNADO WATCH HAS ALREADY BEEN ISSUED FOR THE ENTIRE CWA THIS
MORNING AND THERE HAVE ALREADY BEEN A COUPLE OF REPORTS OF SMALL
HAIL. THE LATEST 06Z UPPER AIR SOUNDING INDICATES ML CAPES OF NEAR
800...AN LI OF -3...A 0-3 HELICITY OF 407 M2/S2 AND DEEP LAYER
SHEAR IS NEAR 40KTS. THERE IS A CAP AROUND 850MB...BUT IS SHOULD
QUICKLY ERODE AS THE BEST ASSENT BEGINS TO MOVE INTO THE AREA
BETWEEN 3 AND 4 AM. BY 6AM THE BOUNDARY WILL EXTEND RIGHT THROUGH
THE MIDDLE OF MISSISSIPPI AND BY NOON IT WILL EXTEND FROM NORTHERN
ALABAMA INTO EXTREME SOUTHEAST MISSISSIPPI. FOR THE MOST PART A DRY
NORTHWEST FLOW WILL QUICKLY CLEAR THINGS OUT FROM WEST TO EAST
ACROSS THE AREA THROUGH THE MORNING AND INTO THE AFTERNOON...BUT
SOME WRAP AROUND STRATOCU WILL HANG AROUND THE NORTHERN AND
NORTHEAST COUNTIES INTO THE EVENING HOURS...BUT WILL CLEAR OUT
OVERNIGHT. WENT CLOSE TO GUIDANCE FOR TEMPERATURES BUT AM GOING TO
GO WELL ABOVE GUIDANCE FOR POPS AHEAD OF THE BOUNDARY AND WELL BELOW
BEHIND.

UPPER LEVEL RIDGING BUILDS IN OVER THE AREA ON SATURDAY AND AT THE
SURFACE HIGH PRESSURE RIDGING BUILDS IN FROM A HIGH CENTERED IN
TEXAS. CLEAR SKIES SHOULD BE THE RULE FOR TOMORROW INTO TOMORROW
NIGHT. STUCK PRETTY CLOSE TO GUIDANCE TEMPERATURES THROUGH SATURDAY
AND WENT 0 POPS FOR THE MOST PART TONIGHT AND TOMORROW./15/

SATURDAY THROUGH FRIDAY...MAIN FOCUS FOR THE MED RANGE/LONG TERM
PORTION OF THE FORECAST CONTINUES TO BE THE IMPACTS FROM THE EARLY
WEEK SYSTEM. NOT MUCH THINKING HAS CHANGED WITH HOW THINGS EVOLVE
OVER THE WEEKEND AND INTO LATE WEEK. SUN WILL BE A VERY NICE MID
JANUARY DAY ACROSS THE SOUTH WITH NEAR NORMAL MORNING LOWS AND ABOVE
NORMAL HIGHS. WE SHOULD WARM TO THE UPPER 50S AND LOWER 60S WITH
CLOUDS INCREASING. MODELS CONTINUE TO SHOW THAT THERE WILL BE A
DECENT CIRRUS DECK TO BEGIN THE DAY THEN THESE CLOUDS WILL LOWER AND
THICKEN BY AFTERNOON. THIS WILL LIKELY BLOCK THE SUN OUT SOME AND I
HAVE JUST FOLLOWED THE GUIDANCE FOR HIGH TEMPS.

SUN NIGHT WE WILL SEE THE RESPONSE TO THE APPROACHING SYSTEM.
SOUTHERLY WINDS WILL INCREASE THROUGH THE NIGHT AND TRANSPORT HIGHER
MOISTURE INTO THE CWA. AS WAS THE CASE WITH PREV RUN...THE SYSTEM
THAT IS MOVING THROUGH THE REGION TODAY WILL WIPE THE MOISTURE WELL
OUT OF THE REGION. THIS IS THE REASON THAT THE 50 TO 60 DEGREE SFC
DEWPTS WILL TAKE SOME TIME TO REACH THE CWA. THE LARGE UPPER TROUGH
WILL GET CLOSER TO THE REGION LATE SUN NIGHT INTO MON. BY EARLY
MONDAY...HEIGHT FALLS AND DIV ALOFT WILL CAUSE A SFC LOW AND
PRE-FRONTAL TROUGH TO DEVELOP TO OUR WEST. SINCE THE SYSTEM IS SO
LARGE AND QUITE STRONG...THE RESPONSE WILL BE VERY NOTICEABLE. SFC
WINDS WILL INCREASE PRETTY GOOD ON MON AS WAA REALLY INTENSIFIES
JUST AHEAD OF THE DEVELOPING TROUGH. LIKE LAST NIGHT...VERY GOOD
MODEL CONSENSUS AND RUN-TO-RUN CONSISTENCY EXIST FOR THIS EVENT.
THIS IS STILL RESULTING IN VERY HIGH CONFIDENCE ON PRECIP
DEVELOPMENT AS THE SYSTEM MOVES ACROSS THE CWA. BY MON AFTERNOON.
THINGS SHOULD COME TOGETHER ENOUGH ACROSS MY WEST FOR WAA SHRA AND A
FEW TSRA TO DEVELOP. EVERYTHING REALLY COMES TOGETHER MON EVENING
FOR THE SQUALL LINE TO PUSH QUICKLY EAST ACROSS THE CWA. WITH
THIS...HAVE INTRODUCE THE 90% POPS BACK INTO THE FORECAST FOR MON
NIGHT. AT THIS TIME...THE LINE OF STORMS SHOULD ENTER AND MOVE
THROUGH THE CWA BETWEEN 5PM AND 2 AM.

HOW ABOUT SVR POTENTIAL? LIKE PREV MODEL RUNS...NO INSTABILITY THE
SYSTEM ITSELF IS MORE THAN IMPRESSIVE AND HAS VERY CONCERNING WIND
PROFILES. MODELS HAVE BEEN CONSISTENT IN SHOWING WE WILL LIKELY GET
58-62 DEWPTS INTO THE CWA. THIS WILL LIKELY NOT BE ENOUGH QUALITY
SFC MOISTURE TO GET THINGS GOING. WITH THE THERMO PROFILE THAT HAS
BEEN ADVERTISED...WE WILL LIKELY NEED 65-67 SFC DEWPTS FOR THING TO
GET INTERESTING AND LIKELY OUT OF HAND AT THE SAME TIME. HOWEVER...I
STRONGLY FEEL THAT THIS TYPE OF QUALITY MARINE MOISTURE WILL NOT
MAKE IT HERE WITH THIS SYSTEM. DUE TO THIS...WHAT I SEE IS A
STRONGLY FORCED LINE OF STORMS WITH AT LEAST A DECENT CHANCE OF
STRONG POSSIBLY SVR WINDS. THIS IS MAINLY DUE TO THE CRAZY WINDS AT
850MB AND BELOW. BUT AT THIS TIME...ONLY ISOLATED SVR LOOKS TO BE
POSSIBLE. AS A SIDE NOT...DUE TO THE VERY STRONG SYSTEM...THING
COULD QUICKLY CHANGE AND HIGH SFC MOISTURE COULD EXIST AND IF
SO...IT WONT TAKE TOO MUCH TO MAKE THING REALLY INTERESTING.

THE COLD FRONT WILL LAG BEHIND THE PRE-FRONTAL TROUGH AND MOVE
THROUGH THE CWA ON TUE. THERE WILL STILL BE THE UPPER TROUGH AXIS
LAGGING TO THE WEST AND THUS THERE WILL BE MORE THAN ENOUGH ASCENT
TO SQUEEZE OUT LIGHT RA AND DRIZZLE. THIS WILL LIKELY PERSIST INTO
TUE NIGHT.

THE LOW CLOUDS LOOK TO HANG AROUND WITHIN THE THERMAL TROUGH ON WED.
DUE TO THIS...HAVE GONE A GOOD BIT COOLER WITH HIGH TEMPS ON WED.
CLOUDS AND LOW 925 MB TEMPS WILL LIKELY KEEP THE AREA IN THE 40S TO
LOWER 50S. A RETURN TO NEAR NORMAL CONDITIONS WILL OCCUR BY THE 2ND
HALF OF THE WEEK./CME/

&&

.AVIATION...MVFR TO IFR CONDITIONS IN THUNDERSTORMS FOR MOST AREAS
EARLY THIS MORNING...BUT CLEARING OUT EARLY FOR GWO AND GLH AS THE
BOUNDARY PUSHES THROUGH. ALL AREAS SHOULD EXPERIENCE VFR CONDITIONS
BY EARLY AFTERNOON AS THE SQUALL LINE PUSHES INTO ALABAMA. WINDS
WILL BE THE MAIN PROBLEM AFTER FROPA WITH GUSTS TO 25KTS FOR
GLH/GWO/MEI AND JAN AND GUSTS TO NEAR 20KT FOR HBG THIS MORNING AND
THIS AFTERNOON./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       58  35  56  32 / 100   0   0   0
MERIDIAN      60  32  54  27 / 100   0   0   0
VICKSBURG     58  36  57  32 /  34   0   0   0
HATTIESBURG   64  37  60  31 / 100   0   0   0
NATCHEZ       59  38  58  34 /  33   0   0   0
GREENVILLE    54  37  55  30 /   9   0   0   0
GREENWOOD     56  32  54  31 /  76   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-
     MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
     MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-
     MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-
     MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-
     MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-
     MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007-
     LAZ008-LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-
     ARZ075.

&&

15/CME
Hazardous weather outlook, Jan 12, 3:55 PM CST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CST THU JAN 12 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
132155-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
355 PM CST THU JAN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND FRIDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AND
FRIDAY MORNING ACROSS EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF
CENTRAL MISSISSIPPI ALONG AND NORTH OF A LINE FROM CROSSETT
ARKANSAS TO DE KALB MISSISSIPPI. SCATTERED SEVERE THUNDERSTORMS
WILL BE POSSIBLE LATE TONIGHT AND FRIDAY MORNING ACROSS NORTHEAST
LOUISIANA AND THE REMAINDER OF CENTRAL MISSISSIPPI.

A VERY STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO DEEPEN AND
MOVE EAST THROUGH THE CENTRAL UNITED STATES THIS AFTERNOON AND
EVENING. THIS WILL SEND A COLD FRONT ACROSS THE AREA LATE TONIGHT
INTO FRIDAY MORNING. IT APPEARS THAT ENOUGH MOISTURE AND
INSTABILITY WILL BE AVAILABLE ALONG AND JUST AHEAD OF THE COLD
FRONT TO INTERACT WITH STRONG FORCING ALOFT TO GENERATE A LINE OF
SEVERE THUNDERSTORMS.

AT THIS TIME IT APPEARS THE BEST MOISTURE RETURN...AND THE BEST
PROSPECTS FOR SURFACE BASED THUNDERSTORMS...WILL EXIST ROUGHLY
ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. IN THIS
AREA...DAMAGING STRAIGHT LINE WINDS...HAIL IN EXCESS OF THREE
QUARTERS OF AN INCH AND A FEW TORNADOES WILL BE POSSIBLE. ACROSS
NORTHERN PORTIONS OF THE AREA...IT IS MORE UNCERTAIN IF
THUNDERSTORMS CAN BECOME ROOTED AT THE SURFACE. THE PRIMARY RISK
OF SEVERE WEATHER IN THIS AREA WILL BE LARGE HAIL. HOWEVER...AN
ISOLATED DAMAGING WIND GUST AND A TORNADO OR TWO CANNOT BE RULED
OUT IN AREAS ALONG AND WEST OF A LINE FROM CROSSETT ARKANSAS TO
GREENWOOD MISSISSIPPI.

...NON PRECIPITATION...
GUSTY WINDS WILL SPREAD ACROSS THE AREA ON FRIDAY BEHIND A STRONG
COLD FRONT. A STRONG PRESSURE GRADIENT WILL EXIST OVER THE LOWER
MISSISSIPPI RIVER VALLEY REGION AS LOW PRESSURE MOVES OFF TO OUR
NORTHEAST AND HIGH PRESSURE BUILDS IN FROM THE WEST. SUSTAINED
WINDS OF 15 TO 20 MPH WILL BE COMMON WITH FREQUENT GUSTS UP TO 30
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY...

...DAYS TWO AND THREE...FRIDAY NIGHT THROUGH SUNDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...SUNDAY NIGHT THROUGH THURSDAY...
ANOTHER STRONG UPPER LEVEL SYSTEM AND COLD FRONT WILL APPROACH
THE REGION ON MONDAY. AS THE UPPER LEVEL WAVE SINKS FURTHER
SOUTH...WARM MOIST AIR WILL BE PUMPED INTO THE REGION. STRONG
UPPER LEVEL WINDS AT ALL LEVELS WILL HELP ADD TO THE STRENGTH OF
THE SYSTEM. A SURFACE WAVE WILL DEVELOP AHEAD OF THE BOUNDARY
MONDAY AFTERNOON...BRINGING A WAVE OF STORMS THROUGH THE REGION.
A LINE OF THUNDERSTORMS WAS EXPECTED TO DEVELOP ALONG THE RIVER
AND MOVE THROUGH THE AREA...COMBINED WITH RAPIDLY DECREASING
TEMPERATURES ALOFT THE POTENTIAL FOR HAIL AND WINDS WILL
INCREASE. AT THIS TIME THE AMOUNT OF MOISTURE AND INSTABILITY
REMAIN UNCERTAIN WITH THIS SYSTEM.

SINCE THIS IS A HOLIDAY WEEKEND PERSONS ARE ENCOURAGED TO
CONTINUE MONITOR WEATHER FOR FURTHER DEVELOPMENTS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...WILL LIKELY BE NEED AFTER
MIDNIGHT TONIGHT THROUGH FRIDAY MORNING IN SUPPORT OF SEVERE
WEATHER OPERATIONS. OTHERWISE...ACTIVATION IS NOT ANTICIPATED
THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jan 13, 1:16 AM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 AM CST FRI JAN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             2 SE ROSEDALE           33.83N 91.01W
01/13/2006  0.50 INCH        BOLIVAR            MS   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED BY BOLIVAR SHERIFFS CO
            DEPARTMENT.

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 1:39 AM CSTSevere Thunderstorm WarningJANLeflore, Sunflower36 min
Jan 13, 3:43 AM CSTSevere Thunderstorm WarningJANHinds, Warren32 min
Jan 13, 4:04 AM CSTTornado WarningJANCarroll, Montgomery21 min
Jan 13, 5:02 AM CSTTornado WarningJANAttala28 min
Jan 13, 6:34 AM CSTTornado WarningJANNewton26 min
Jan 13, 6:51 AM CSTSevere Thunderstorm WarningJANKemper, Lauderdale39 min

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.